CSpace

Browse/Search Results:  1-10 of 42 Help

Selected(0)Clear Items/Page:    Sort:
Generalized phase retrieval: Measurement number, matrix recovery and beyond 期刊论文
APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, 2019, 卷号: 47, 期号: 2, 页码: 423-446
Authors:  Wang, Yang;  Xu, Zhiqiang
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Phase retrieval  Frames  Fusion frames  Fourier transform  Measurement number  Low rank matrix recovery  Bilinear form  Embedding  
Degasperis-Procesi peakon dynamical system and finite Toda lattice of CKP type 期刊论文
NONLINEARITY, 2018, 卷号: 31, 期号: 10, 页码: 4746-4775
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:22/0  |  Submit date:2018/10/07
Degasperis-Procesi equation  multipeakons  Toda lattice of CKP type  
Degasperis-Procesi peakon dynamical system and finite Toda lattice of CKP type 期刊论文
NONLINEARITY, 2018, 卷号: 31, 期号: 10, 页码: 4746-4775
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:19/0  |  Submit date:2018/10/07
Degasperis-Procesi equation  multipeakons  Toda lattice of CKP type  
Spacial inhomogeneity and nonlinear tunneling for the forced KdV equation 期刊论文
APPLIED MATHEMATICS LETTERS, 2018, 卷号: 75, 页码: 30-36
Authors:  Yu, Xin;  Sun, Zhi-Yuan;  Zhou, Kai-Wen;  Shen, Yu-Jia
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Variable-coefficient forced KdV equation  Nonlinear tunneling  Spacial inhomogeneity  Bilinear method  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:27/8  |  Submit date:2018/07/30
Global dynamics of a mathematical model for HTLV-I infection of CD4(+) T-cells 期刊论文
APPLIED MATHEMATICAL MODELLING, 2011, 卷号: 35, 期号: 7, 页码: 3587-3595
Authors:  Cai, Liming;  Li, Xuezhi;  Ghosh, Mini
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
HTLV-I infection  Adult T-cell leukemia  Basic reproduction number  Global stability  
Stability and stabilization of Boolean networks 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2011, 卷号: 21, 期号: 2, 页码: 134-156
Authors:  Cheng, Daizhan;  Qi, Hongsheng;  Li, Zhiqiang;  Liu, Jiang B.
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Boolean (control) system  stability  stabilization  semi-tensor product of matrices  
Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems 期刊论文
NUMERISCHE MATHEMATIK, 2010, 卷号: 116, 期号: 3, 页码: 383-419
Authors:  Chen, Huangxin;  Xu, Xuejun;  Hoppe, Ronald H. W.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Bilinear Backlund transformation and Lax pair for a coupled Ramani equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 357, 期号: 1, 页码: 132-136
Authors:  He, Yi;  Tam, Hon-Wah
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Soliton  Coupled Ramani equation  Lax pair  Backlund transformation  
Extended Gram-type determinant solutions to the Kadomtsev-Petviashvili equation 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2009, 卷号: 80, 期号: 1, 页码: 184-191
Authors:  Yu, Guo-Fu;  Hu, Xing-Biao
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Solitons  Pfaffian  Grammian determinant  Kadomtsev-Petviashvili equation